Jan 19, 2009
I've just started taking a calcium supplement. Will this interfere with Atripla?
Response from Dr. Young
Thanks for your post.
Bone disease is disturbingly common among HIV patients- getting bone density, vitamin D and calcium testing should be part of routine care, in my opinion.
There aren't any significant drug-drug interactions between calcium supplementation and Atripla.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Long And Short Term Problems With Genital Warts?
- What Are The Consequences Of Untreated Bacterial Vaginitis?
- Getting Treatment For Genital Warts When Can I Have Sex Again
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
- Syphilis Rash On Hands Legs Feet
- Syphilis From Receiving Fellatio
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.